Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 103, NWS Philadelphia/Mount Holly

November 6, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 6, 2025, 9:47 PM EST. It took effect at Nov 7, 2025, 12:00 PM EST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2025, 9:47 PM EST (02:47 UTC)
In effect from
Nov 7, 2025, 12:00 PM EST
Expired
Nov 8, 2025, 1:00 PM EST
In force
25 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

873 
WHUS71 KPHI 070247
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
947 PM EST Thu Nov 6 2025

ANZ430-431-071600-
/O.NEW.KPHI.SC.Y.0103.251107T1500Z-251108T0800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
947 PM EST Thu Nov 6 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 3 AM EST
SATURDAY...

* WHAT...South winds 15 to 25 kt and rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 10 AM Friday to 3 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>455-071600-
/O.NEW.KPHI.SC.Y.0103.251107T1500Z-251108T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
947 PM EST Thu Nov 6 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 6 AM EST
SATURDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 10 AM Friday to 6 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
630 
WHUS71 KPHI 070720
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
220 AM EST Fri Nov 7 2025

ANZ430-431-072100-
/O.EXT.KPHI.SC.Y.0103.251107T1900Z-251108T0800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
220 AM EST Fri Nov 7 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
3 AM EST SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 2 PM this afternoon to 3 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>455-072100-
/O.EXT.KPHI.SC.Y.0103.251107T1700Z-251108T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
220 AM EST Fri Nov 7 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 AM
EST SATURDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From noon today to 10 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Occasional gusts to 35 kt are possible at
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Guzzo
837 
WHUS71 KPHI 071813
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
113 PM EST Fri Nov 7 2025

ANZ430-431-080800-
/O.CON.KPHI.SC.Y.0103.251107T1900Z-251108T0800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
113 PM EST Fri Nov 7 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 3 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>455-080900-
/O.CON.KPHI.SC.Y.0103.000000T0000Z-251108T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
113 PM EST Fri Nov 7 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts around 30 kt and 
  seas 4 to 7 ft.up to 

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 10 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich
680 
WHUS71 KPHI 080521
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1221 AM EST Sat Nov 8 2025

ANZ430-431-080630-
/O.CAN.KPHI.SC.Y.0103.000000T0000Z-251108T0800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1221 AM EST Sat Nov 8 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished.

$$

ANZ450>455-081500-
/O.CON.KPHI.SC.Y.0103.000000T0000Z-251108T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1221 AM EST Sat Nov 8 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
925 
WHUS71 KPHI 081457
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
957 AM EST Sat Nov 8 2025

ANZ450>455-081800-
/O.EXT.KPHI.SC.Y.0103.000000T0000Z-251108T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
957 AM EST Sat Nov 8 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 15 kt and seas 4 to 6 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
815 
WHUS71 KPHI 081750
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1250 PM EST Sat Nov 8 2025

ANZ450>455-081900-
/O.EXP.KPHI.SC.Y.0103.000000T0000Z-251108T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1250 PM EST Sat Nov 8 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

Seas are diminishing below Small Craft Advisory levels.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 6:29 PM EST, 3 hours 18 minutes earlier.

Area forecast discussion, Nov 6, 6:29 PM EST, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
629 PM EST Thu Nov 6 2025

.SYNOPSIS...
A high pressure will remain near the area through Friday. A trough
is expected to cross the region Friday night. High pressure will
return Saturday, followed by a strong cold front late Sunday/Sunday
night. Cold Canadian high pressure builds in for the beginning of
next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
A seasonably cool and brisk early November day is ongoing as a
secondary cold front tracks across the area this afternoon. Partly
to mostly cloudy skies encompass much of the region outside of the
Delmarva which is mostly sunny. Breezy northwest winds continue,
occasionally gusting up to 25-35 mph. These winds will gradually
diminish towards sunset.

Heading into tonight, the secondary front departs and high pressure
over the Ohio Valley shifts over the Mid-Atlantic region. This will
allow winds to further lessen, becoming light and variable to near
calm overnight. Skies will mostly be partly cloudy, as some high
clouds aloft stream into the region overnight. Depending on how much
cloud cover moves in; will impact how far temperatures tumble. For
now, expecting lows to range from the upper 20s to upper 30s for
most. As a result, have maintained the Frost Advisories across
extreme southeast PA, the Delmarva and southern NJ where the growing
season remains active. Also, considered Freeze Warnings for our
southern NJ counties, but due to the uncertainty to the extent of
cloud cover limiting radiational cooling, held off on this for now.

For Friday, high pressure slides off the coast as our next system
begins to approach from the west. An increase in high to mid level
cloud cover will result as winds gain more of a southerly component
with the high offshore. This will allow a subtle warm air advection
regime to set-up with southerly flow gusting up to 30 mph in the
afternoon. Highs as a result, are expected to top out in the upper
50s to mid 60s. Cannot rule out a stray shower making its way into
the Poconos late in the day, but the bulk of precipitation should
hold off until Friday night.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
Friday night there will be a chance for rain moving into the
region as a trough approaches from the west. Any rain amounts
will be meager, so not expecting anything in the way of impacts.

Technically, it looks as if it will be a cold front, but the front
will be weakening, and with winds shifting back to southerly pretty
quickly on Saturday, highs on Saturday will actually be around 5
degrees warmer as compared to Friday.

Attention then turns to the surface low expected to develop in the
Ohio Valley, The warm front with this low is expected to lift north
through our area during the day time on Sunday. We have another
chance for rain across the region as it does so. As with Friday
night, rain amounts will be meager (greater than 70% chance across
the region that rain amounts will be less than one half inch).

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Immediately on the heels of the warm front, the cold front
associated with the low pressure system is expected to cross
through the region, so chances for rain continue through Sunday
night.

Monday into Tuesday, expecting much colder conditions. Highs on
Monday could be 15 to 20 degrees lower than Sunday highs.
Higher terrain in the Southern Poconos may not even get to 40
for day time highs either Monday or Tuesday.

The upper level low is expected to be trailing behind the
surface low. There is likely to be an area of precipitation near
and just North of the center of the mid and upper level high.
However, there is a widespread in the models on where the center
of that high will be - 500 mb low positions between various
models at 12Z Mon range from Tennessee to Ontario! All that to
say, the chance for seeing precipitation Monday into Monday
night in our area is low (20%). However, if the center of the
low is near and slightly south of our region, it could mean the
first few flurries of the season on Monday night. Again though,
the highest chance of this anywhere in our region is only 20%.

Slightly warmer pattern Wednesday into Thursday as the trough
begins lifting out and flow turns more zonal. Highs back into
the 50s.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...VFR with some high clouds. Northwest winds around 5
kt early, becoming light and variable with periods of calm. High
confidence.

Friday...VFR with increasing clouds, especially late in the
afternoon. South- southwest winds around 10- 15 kt with gusts up
to 25-30 kt in the afternoon. High confidence.

Outlook...

Friday night...MVFR or lower conditions possible with rain
showers.

Saturday and Saturday night...VFR expected.

Sunday...MVFR or lower conditions possible with rain showers.

Sunday night into Tuesday...Primarily VFR with NW and W winds
gusting to 30 KT at times.

&&

.MARINE...
The Small Craft Advisory which was up for all ocean zones has
been allowed to expire as winds and seas continue to diminish.

Tonight, northwest winds around 5-10 kt will shift to south-
southwest after midnight with seas of 1-3 feet.

For Friday, light south-southwest winds in the morning will
increase to 15-25 kt with gusts up to 30 kt in the afternoon.
Seas of 2-4 feet early, build up to 8 feet in the afternoon.
Further SCA's will be needed on all waters for Friday afternoon.

Outlook...

Friday night and Saturday...winds and seas should slowly
subside below SCA conditions by late Saturday.

Saturday night...No marine headlines expected.

Sunday...S winds once again increase near 25 KT.

Sunday night through Tuesday...An abrupt shift to NW and W
winds is expected, with wind gusts likely to be able 25 KT for
much of the period. There is a chance for gale gusts, especially
Monday night and Tuesday.

&&

.FIRE WEATHER...
A much cooler and rather dry airmass will filter into the region
today behind a sequence of cold fronts. Minimum Relative
Humidity values are anticipated to fall into the 30-40% range
across much of the area this afternoon. Northwest winds will be
gusty, especially through mid-day where winds may occasionally
gust up to 30 mph. Winds will begin to diminish rather quickly
in the afternoon, before relative humidities increase after
sunset.

As a result, a Special Weather Statement has been issued for
Delaware, the Eastern Shore of Maryland and eastern Pennsylvania
through 6 PM today.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Frost Advisory from 1 AM to 8 AM EST Friday for PAZ070-071.
NJ...Frost Advisory from 1 AM to 8 AM EST Friday for NJZ016>018-
     021>023.
DE...Frost Advisory from 1 AM to 8 AM EST Friday for DEZ001>003.
MD...Frost Advisory from 1 AM to 8 AM EST Friday for MDZ012-015-019-
     020.
MARINE...None.

&&

SYNOPSIS...Johnson
NEAR TERM...DeSilva
SHORT TERM...Johnson
LONG TERM...Johnson/RCM
AVIATION...Cooper/DeSilva/Johnson
MARINE...Cooper/DeSilva/Johnson
FIRE WEATHER...
Hazardous weather outlook, Nov 6, 5:05 AM EST, 16 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
505 AM EST Thu Nov 6 2025

MDZ012-015-019-020-071015-
Kent MD-Queen Annes-Talbot-Caroline-
505 AM EST Thu Nov 6 2025

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST FRIDAY...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 11:54 PM ESTFreeze WarningPHIAtlantic, Camden, Cape May, Cumberland, Gloucester, Salem8 hr

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.